# SDR USAA2010020490280

- Difficulty date: February 4, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 68,427 hours, 47,167 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65C3046112
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C22 CHECK - RIGHT WING KRUEGER FLAP CRACKED AT LES 189.5- LES 199.5.  REPAIRED RIGHT WING KRUEGER FLAP AT LES 189.5- LES 199 IAW EA 132847.
